Notes on boundedness of spectral multipliers on hardy spaces associated to operators

Bui The Anh*

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

Let L be a nonnegative self-adjoint operator on L2(X), where X is a space of homogeneous type. Assume that L generates an analytic semigroup e-tL whose kernel satisfies the standard Gaussian upper bounds. We prove that the spectral multiplier F(L) is bounded on Hp L(X) for 0 < p ≤ 1, the Hardy space associated to operator L, when F is a suitable function.

Original languageEnglish
Pages (from-to)109-122
Number of pages14
JournalNagoya Mathematical Journal
Volume203
DOIs
Publication statusPublished - Sep 2011

Fingerprint Dive into the research topics of 'Notes on boundedness of spectral multipliers on hardy spaces associated to operators'. Together they form a unique fingerprint.

  • Cite this